Last reply 1 week ago
Steroids and wine?

Hi all!
So it turns out last weeks symptoms were a relapse and I started on a course of IV steroids this morning. My nurse/neuro explained all of the side effects etc to me but didn’t mention anything I couldn’t do.
Has anyone been given any information about whether it’s ok to drink when on IV steroids? I could really use a glass of wine!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 week ago

@laura94 , here’s an official response :-

“Methylprednisolone can cause dizziness. Alcohol use may worsen the dizziness side effects associated with this drug, so you should limit alcohol consumption while taking it. Alcohol use with methylprednisolone has also been shown to increase risk for stomach bleeding.”

So, I can’t see a problem with the odd glass of wine. Just take it slowly.


laura94
1 week ago

Thanks Stumbler! 😍🥂


barnwell
1 week ago

Shouldn’t be saying this but steroids have always turned me into almost a raving alcoholic in the past, along with an endless graving for food on two hours sleep a night. Not saying it’s ok , far from it. But, touchwood I have been fine in the past 😏🤔

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.